# SDR CALA2025021102288

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 115,032 hours, 24,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ARMING  INDICATOR KNUCKLE GETS STUCK ON THE PLASTIC  DOO R CASING WHEN ARMING READJUSTED PANEL ON DOOR 1R AS REQUIRED.  INDICATOR KNUCKLE IS OPERTIONAL GOOD
